# SDR SWAA2013010311064

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 56,319 hours, 46,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 65C37607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT STRAP CRACKED IN E+E COMPT STA 328 LBL 12.  REMOVED AND REPLACED PER SRM 51-40-02.
